Closed-form solutions for the stress fields induced by blunt wedge-shaped indenters in elastic half-planes

Truman, C.E. and Sackfield, A., 2001. Closed-form solutions for the stress fields induced by blunt wedge-shaped indenters in elastic half-planes. Journal of Applied Mechanics-Transactions of the Asme, 68 (5), pp. 817-819. ISSN 0021-8936

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Applied Mechanics-Transactions of the Asme
Creators: Truman, C.E. and Sackfield, A.
Publisher: ASME International
Place of Publication: New York
Date: 2001
Volume: 68
Number: 5
ISSN: 0021-8936
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:17
Last Modified: 19 Oct 2015 14:44
URI: http://irep.ntu.ac.uk/id/eprint/25525

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year